American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 61 found      Go to page: 1 2 3

[31] Sidney A. Morris and H. B. Thompson. Sequential conditions and free products of topological groups . Proc. Amer. Math. Soc. 103 (1988) 633-638. MR 943096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Bradd Clark and Victor Schneider. Relationship between the meet and join operators in the lattice of group topologies . Proc. Amer. Math. Soc. 98 (1986) 681-682. MR 861775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Tadeusz Dobrowolski. Examples of topological groups homeomorphic to $l\sp f\sb 2$ . Proc. Amer. Math. Soc. 98 (1986) 303-311. MR 854038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Bradd Clark and Victor Schneider. The normal extensions of subgroup topologies . Proc. Amer. Math. Soc. 97 (1986) 163-166. MR 831407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] D. L. Armacost. Extension of a theorem of Baayen and Helmberg on monothetic groups . Proc. Amer. Math. Soc. 96 (1986) 502-504. MR 822449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Helmut Pfister. Continuity of the inverse . Proc. Amer. Math. Soc. 95 (1985) 312-314. MR 801345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Robert R. Kallman. Uniqueness results for groups of measure preserving transformations . Proc. Amer. Math. Soc. 95 (1985) 87-90. MR 796452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. W. Bagley and J. S. Yang. Locally invariant topological groups and semidirect products . Proc. Amer. Math. Soc. 93 (1985) 139-144. MR 766544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jonathan W. Lewin. Automatic continuity of measurable group homomorphisms . Proc. Amer. Math. Soc. 87 (1983) 78-82. MR 677236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Barthélemy Le Gac. Some properties of Borel subgroups of real numbers . Proc. Amer. Math. Soc. 87 (1983) 677-680. MR 687640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Temple H. Fay, M. Rajagopolan and Barbara V. Smith-Thomas. Embedding the free group $F(X)$ into $F(\beta X)$ . Proc. Amer. Math. Soc. 84 (1982) 297-302. MR 637187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Sidney A. Morris and Peter Nickolas. The extension of norms on subgroups of free topological groups . Proc. Amer. Math. Soc. 80 (1980) 185-188. MR 574533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Ter Jenq Huang. A characterization of maximally almost periodic groups . Proc. Amer. Math. Soc. 75 (1979) 59-62. MR 529213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Peter Nickolas. Reflexivity of topological groups . Proc. Amer. Math. Soc. 65 (1977) 137-141. MR 0486276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Douglas E. Miller. On the measurability of orbits in Borel actions . Proc. Amer. Math. Soc. 63 (1977) 165-170. MR 0440519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Francis Clarke. The commutator subgroup of a free topological group need not be projective . Proc. Amer. Math. Soc. 57 (1976) 354-356. MR 0404512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] R. C. Hooper. Locally compact subgroups of metrizable topological abelian groups . Proc. Amer. Math. Soc. 57 (1976) 159-164. MR 0409710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] John Ginsburg, M. Rajagopalan and Victor Saks. On the density character of closed subgroups . Proc. Amer. Math. Soc. 57 (1976) 148-150. MR 0404513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] J. P. L. Hardy, Sidney A. Morris and H. B. Thompson. Applications of the Stone-\v Cech compactification to free topological groups . Proc. Amer. Math. Soc. 55 (1976) 160-164. MR 0424994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] J. P. L. Hardy and Sidney A. Morris. The free topological group on a simply connected space . Proc. Amer. Math. Soc. 55 (1976) 155-159. MR 0424993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Kevin J. Sharpe. Compatible group topologies . Proc. Amer. Math. Soc. 53 (1975) 237-239. MR 0396830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Ronald Brown. Some nonprojective subgroups of free topological groups . Proc. Amer. Math. Soc. 52 (1975) 433-440. MR 0393326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] J. S. Yang. Erratum to ``On isomorphic groups and homeomorphic spaces'' . Proc. Amer. Math. Soc. 48 (1975) 517. MR 0418063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] K. P. S. Bhaskara Rao and M. Bhaskara Rao. On the difference of two second category Baire sets in a topological group . Proc. Amer. Math. Soc. 47 (1975) 257-258. MR 0349893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Sidney A. Morris and H. B. Thompson. Free topological groups with no small subgroups . Proc. Amer. Math. Soc. 46 (1974) 431-437. MR 0352318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] J. S. Yang. On isomorphic groups and homeomorphic spaces . Proc. Amer. Math. Soc. 43 (1974) 431-438. MR 0339060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] John Mack, Sidney A. Morris and Edward T. Ordman. Free topological groups and the projective dimension of a locally compact abelian group . Proc. Amer. Math. Soc. 40 (1973) 303-308. MR 0320216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Lawrence G. Brown. Topologically complete groups . Proc. Amer. Math. Soc. 35 (1972) 593-600. MR 0308321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Kjeld B. Laursen. Equivalence of algebra norms on $C(G)$ . Proc. Amer. Math. Soc. 34 (1972) 316. MR 0293399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Wladimiro Scheffer. Maps between topological groups that are homotopic to homomorphisms . Proc. Amer. Math. Soc. 33 (1972) 562-567. MR 0301130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 61 found      Go to page: 1 2 3